# SDR DALA2022120807931

- Difficulty date: December 5, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 13,052 hours, 5,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY (WHITE) LITE AT 20ABC INOP. FOUND WIRE CONNECTION- DISCONNECTED UNDER SEAT 20A . CONNECTED WIRE HARNESS PER A321 AMM33-50. OPS CHKS GOOD. (LP# 9829226)
